Nonlinear complexity from the Hermitian and the Suzuki function fields


Özbudak F., Tutaş N.

APPLICABLE ALGEBRA IN ENGINEERING, COMMUNICATIONS AND COMPUTING, vol.34, pp.1-27, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2023
  • Doi Number: 10.1007/s00200-023-00629-z
  • Journal Name: APPLICABLE ALGEBRA IN ENGINEERING, COMMUNICATIONS AND COMPUTING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH
  • Page Numbers: pp.1-27
  • Akdeniz University Affiliated: Yes